Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 177, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 30, 2012, 9:55 PM EDT for Allegheny County, Westmoreland County, Pennsylvania. It was in force for 20 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2012, 9:55 PM EDT (01:55 UTC)
- Expired
- Jul 30, 2012, 10:15 PM EDT
- In force
- 20 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Allegheny County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 40 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 9:57 PM EDT | HAIL 1 | North Versailles, PA | |
| Jul 30, 10:00 PM EDT | HAIL 0.75 | Monroeville, PA | |
| Jul 30, 10:00 PM EDT | HAIL 0.75 | North Versailles, PA | |
| Jul 30, 10:00 PM EDT | HAIL 1.25 | Monroeville, PA | |
| Jul 30, 10:01 PM EDT | HAIL 0.75 | Monroeville, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 1.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1966 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
882 WUUS51 KPBZ 310155 SVRPBZ PAC003-129-310215- /O.NEW.KPBZ.SV.W.0177.120731T0155Z-120731T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 955 PM EDT MON JUL 30 2012 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA... NORTHWESTERN WESTMORELAND COUNTY IN SOUTHWEST PENNSYLVANIA... * UNTIL 1015 PM EDT * AT 951 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MONROEVILLE...MOVING NORTHEAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TURTLE CREEK... MONROEVILLE... MURRYSVILLE... PLUM... SPRINGDALE... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-376 BETWEEN MILE MARKERS 81 AND 84. I-76 BETWEEN MILE MARKERS 50 AND 60. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. && LAT...LON 4058 7979 4052 7959 4033 7976 4036 7985 TIME...MOT...LOC 0155Z 205DEG 20KT 4042 7977 $$ 15
2 follow-up statements
058 WWUS51 KPBZ 310202 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1002 PM EDT MON JUL 30 2012 PAC003-129-310215- /O.CON.KPBZ.SV.W.0177.000000T0000Z-120731T0215Z/ ALLEGHENY PA-WESTMORELAND PA- 1002 PM EDT MON JUL 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR WESTMORELAND AND ALLEGHENY COUNTIES... AT 956 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MONROEVILLE...MOVING NORTHEAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MURRYSVILLE... MONROEVILLE... PLUM... SPRINGDALE... NEW KENSINGTON... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-376 BETWEEN MILE MARKERS 82 AND 84. I-76 BETWEEN MILE MARKERS 51 AND 60. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. LAT...LON 4058 7979 4052 7959 4037 7973 4040 7982 TIME...MOT...LOC 0202Z 205DEG 20KT 4046 7975 $$
700 WWUS51 KPBZ 310213 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1013 PM EDT MON JUL 30 2012 PAC003-129-310223- /O.EXP.KPBZ.SV.W.0177.000000T0000Z-120731T0215Z/ ALLEGHENY PA-WESTMORELAND PA- 1013 PM EDT MON JUL 30 2012 ...THE SEVERE THUNDERSTORM WARNING FOR WESTMORELAND AND ALLEGHENY COUNTIES EXPIRES AT 1015 PM EDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. THE STORM MAY PRODUCE PENNY SIZE HAIL AND GUSTY WIND. THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-376 BETWEEN MILE MARKERS 82 AND 84. I-76 BETWEEN MILE MARKERS 51 AND 60. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. LAT...LON 4058 7979 4052 7959 4037 7973 4040 7982 TIME...MOT...LOC 0213Z 205DEG 20KT 4052 7972 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 9:07 PM EDT, 48 minutes earlier.
Area forecast discussion, Jul 30, 9:07 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 907 PM EDT MON JUL 30 2012 .SYNOPSIS... HIGH PRESSURE WILL PROVIDE A WARM SUMMER AFTERNOON EVENING. INCREASING HUMIDITY AND A SLOW EASTBOUND LOW PRESSURE SYSTEM WILL FUEL SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY INTO WEDNESDAY. && .NEAR TERM /THROUGH TUESDAY/... THUNDERSTORM DEVELOPMENT CONTINUES ACROSS THE SOUTHEASTERN PORTION OF THE FORECAST AREA WITH AROUND 1500 J/KG OF AVAILABLE CAPE AND VIRTUALLY NO SHEAR. THE RESULT TO THIS POINT HAS BEEN RATHER SHORT-LIVED CONVECTIVE UPDRAFTS THAT GO UP IN A FEW SCANS OF THE RADAR AND COME DOWN JUST AS QUICKLY. A FEW CELLS HAVE MUSTERED 60 DBZ ON RADAR UP TO ABOUT 20 KFT...BUT NOTHING OF ANY SUBSTANCE HAS MATERIALIZED BEYOND THAT. THE MORE NOTABLE THING HAS BEEN THE RESULTANT CONVECTIVE INITIATION ON THE OUTFLOWS STREWN ABOUT WEST VIRGINIA THAT HAVE NOW MOVED INTO SOUTHWESTERN PENNSYLVANIA AND AS FAR WEST AS THE WEST VIRGINIA PANHANDLE. THIS SEEMS LIKELY TO CONTINUE FOR THE NEXT FEW HOURS UNTIL THE BOUNDARY LAYER STABILIZES AND RESULTANT OUTFLOWS BECOME UNABLE TO BREAK THE RESULTANT INVERSION AT THE TOP OF THE BOUNDARY LAYER. THE ONLY OTHER FEATURE OF NOTE IS AN AREA OF MID-LEVEL CLOUDINESS AHEAD OF A RATHER DIFFUSE MIS-LEVEL WAVE THAT IS EMERGING INTO EASTERN OHIO. A FEW SPRINKLES HAVE MANAGED TO POP UP AHEAD OF THIS...AND THEY NOW SEEM LIKELY TO MOVE EASTWARD THROUGH THE NIGHT. EVENTUALLY...THE AREA OF SPRINKLES AND REMNANT CONVECTIVE ACTIVITY SHOULD OVERLAP...LEAVING WEAK FORCING AND DIFFUSE FOCUSING...SO BRIEF SPRINKLES AND ISOLATED SHOWERS WERE LEFT IN THE FORECAST BASICALLY THROUGH THE NIGHT ALONG WITH AN EXPANDED AREA OF FOG IN THE LOWER SPOTS. FRIES PREVIOUS DISCUSSION FOLLOW REGARDING TUESDAY... SOUTHERLY LOW LEVEL WINDS WILL INCREASE HUMIDITY VALUES OVERNIGHT AND TUESDAY. WHILE RECENT SREF MODEL OUTPUT CONTINUES TO SHOW A LOW PRESSURE TROUGH WILL MOVE SLOWLY SOUTHEASTWARD THROUGH THE GREAT LAKES. SO EXPECT MORE OF A CHANCE OF THUNDERSTORMS BY TUESDAY AFTERNOON AS DAYTIME HEATING INCREASES THE INSTABILITY AND PRE- SYSTEM CONVERGENCE INCREASES LIFT AND STORM ORGANIZATION. CONCUR WITH SPC THAT THE RISK OF SEVERE REMAINS RESTRICTED DUE TO WEAK VERTICAL SHEAR. LIKEWISE, THUNDERSTORM RAINFALL MAY BE RESTRICTED, AS HUMIDITY VALUES DO NOT APPEAR EXTRAORDINARILY LARGE NOR STORM MOVEMENTS EXTRAORDINARILY SLOW. FORECASTED TEMPERATURES A COUPLE DEGREES WARMER THAN NORMAL USING BLEND OF RECENT GFS AND NAM MOS. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... RECENT SREF MODEL OUTPUT CONTINUES TO SHOW THE LIFT-PRODUCING LOW PRESSURE TROUGH EXITING EAST PAST THE APPALACHIAN MOUNTAINS DAYTIME WEDNESDAY. SO HAVE MAINTAINED A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY NIGHT, WITH CHANCES TRENDING LOWER WEST TO EAST ACROSS THE UPPER OHIO VALLEY WEDNESDAY. THIS IS DESPITE HUMIDITY VALUES REMAINING ABOVE NORMAL, WITH SURFACE DEW POINTS IN THE MID 60S, INTO THURSDAY. BASED ON RECENT GFS, NAM, AND ECMWF MOS, FORECASTED TEMPERATURE GENERALLY ABOUT 5 DEGREES WARMER THAN NORMAL EACH PERIOD. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... SLIGHTLY UNSETTLED PATTERN FOR THE LONG TERM PORTION OF THE FORECAST. TRENDED AWAY FROM THE ECMWF...WHICH SEEMED TO HANG A FRONT OVER THE REGION MUCH LONGER THAN OTHER DETERMINISTIC/ENSEMBLE MODELS. BEST CHANCE FOR RAIN APPEARS TO BE SUNDAY INTO SUNDAY NIGHT...WITH SOME TIMING CONSENSUS FOR FRONT FROM GFS/CMC/GEFS. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL BEFORE THE FRONTAL PASSAGE...RETURNING TO NORMAL BY SUNDAY AND MONDAY. && .AVIATION /01Z TUESDAY THROUGH SATURDAY/... LLVL MSTR WL GRADUALLY BE ON THE INCREASE THROUGH TNGT AS ANOTHER SHRTWV SLIDES TWD THE REGION. WITH INVERTED SFC TROUGH...AND RISING DPS ANALYZED NR A MBW TO LBE LINE...HAVE INCLUDED AN IFR FOG MENTION FOR THOSE PORTS...AS WELL A HLG DURING THE PREDAWN HRS. OTHERWISE...THE NEXT CHC FOR RESTRICTIONS WL COME WITH THE DVLPMNT OF SCT TSRA ON TUE AFTN AS THE AFOREMENTIONED TROUGH PROGRESSES SWD. GIVEN A LACK OF CONFIDENCE IN ACTUAL POSITIONING OF TSRA...HAVE USED A PROB30 GROUP IN THE TAFS FOR THIS SCENARIO. OUTLOOK...TUESDAY NIGHT THROUGH SATURDAY... SCATTERED SHOWERS/STORMS ARE AGAIN EXPECTED ON WEDNESDAY...WITH GENERALLY DRY CONDITIONS FOR THURSDAY AND FRIDAY. RESTRICTIONS WILL BE POSSIBLE AGAIN IN SCATTERED SHOWERS/STORMS SATURDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jul 30, 3:57 AM EDT, 17 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 357 AM EDT MON JUL 30 2012 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-310800- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 357 AM EDT MON JUL 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 30, 7:25 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
725 PM EDT MON JUL 30 2012
WVZ021-022-310015-
MARION WV-MONONGALIA WV-
725 PM EDT MON JUL 30 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MONONGALIA AND
SOUTHEASTERN MARION COUNTIES...
AT 723 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BROWNS CHAPEL...MOVING NORTH AT 10 MPH.
THIS STORM MAY WILL PRODUCE PENNY SIZE HAIL. HEAVY RAIN WILL POND
WATER ON ROADS AND MAY QUICKLY FILL SMALL STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
RURAL MARION COUNTY AT 740 PM
RURAL MONONGALIA COUNTY AT 740 PM
THIS WILL IMPACT THE FOLLOWING HIGHWAY...
I-79 IN WEST VIRGINIA BETWEEN MILE MARKERS 140 AND 147.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 3951 8011 3958 7994 3945 7993 3942 8000
15Special weather statement, Jul 30, 8:56 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
856 PM EDT MON JUL 30 2012
PAZ021-029-073-310130-
ALLEGHENY PA-WASHINGTON PA-WESTMORELAND PA-
856 PM EDT MON JUL 30 2012
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WASHINGTON...
EXTREME SOUTH CENTRAL ALLEGHENY AND EXTREME SOUTHWESTERN WESTMORELAND
COUNTIES...
AT 852 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
CHARLEROI...MOVING NORTH AT 10 MPH.
WIND GUSTS OF 30 TO 40 MPH AND DIME TO NICKEL SIZE HAIL ARE POSSIBLE
WITH THIS STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY
FILL SMALL STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
CHARLEROI... MONESSEN... MONONGAHELA...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
ROUTE 43 IN PENNSYLVANIA BETWEEN MILE MARKERS 33 AND 46.
I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 34 AND 40.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4008 7988 4008 7989 4007 7991 4006 7996
4023 8003 4024 7986
15Local storm report, Jul 30, 9:20 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
920 PM EDT MON JUL 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL MONONGAHELA 40.20N 79.92W
07/30/2012 E0.75 INCH WASHINGTON PA PUBLIC
&&
EVENT NUMBER PBZ1200912
XXSpecial weather statement, Jul 30, 9:39 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 939 PM EDT MON JUL 30 2012 PAZ021-073-310215- ALLEGHENY PA-WESTMORELAND PA- 939 PM EDT MON JUL 30 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALLEGHENY AND WEST CENTRAL WESTMORELAND COUNTIES... AT 936 PM EDT...A STRONG THUNDERSTORM WAS LOCATED MCKEESPORT...MOVING NORTH AT 25 MPH. WIND GUSTS TO 35 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... MCKEESPORT... ELIZABETH BORO... WEST MIFFLIN... TURTLE CREEK... MONROEVILLE... WILKINSBURG... MURRYSVILLE... PENN HILLS... FOX CHAPEL... PLUM... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... ROUTE 43 IN PENNSYLVANIA NEAR MILE MARKER 50. I-376 BETWEEN MILE MARKERS 76 AND 84. I-76 BETWEEN MILE MARKERS 50 AND 61. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4054 7988 4048 7963 4022 7979 4026 7993 15
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:56 PM EDT | Special Weather Statement | PBZ | Washington | 34 min |
| Jul 30, 9:39 PM EDT | Special Weather Statement | PBZ | Allegheny | 36 min |
| Jul 31, 2:16 PM EDT | Special Weather Statement | PBZ | Jefferson | 29 min |
| Jul 31, 2:30 PM EDT | Special Weather Statement | PBZ | Allegheny | 30 min |
| Jul 31, 2:38 PM EDT | Special Weather Statement | PBZ | Indiana | 52 min |
| Jul 31, 2:55 PM EDT | Special Weather Statement | PBZ | Fayette | 35 min |
| Jul 31, 3:00 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 45 min |
| Jul 31, 3:03 PM EDT | Special Weather Statement | PBZ | Indiana | 42 min |
| Jul 31, 3:09 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Westmoreland | 51 min |
| Jul 31, 4:09 PM EDT | Special Weather Statement | PBZ | Jefferson | 21 min |
| Jul 31, 4:43 PM EDT | Special Weather Statement | PBZ | Westmoreland | 32 min |
| Jul 31, 4:51 PM EDT | Special Weather Statement | PBZ | Fayette | 54 min |
| Jul 31, 4:59 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 46 min |
| Jul 31, 5:52 PM EDT | Special Weather Statement | PBZ | Fayette | 38 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.